# SDR HEEA954321

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/B FRAME CRACKED L/H MOUNT AREA, LONGERON L/H AND L/H CASTING CRACKED AT OUTBOARD RIVET ON FLANGE AND CASTING. REPLACED FRAME AND LONGERON P/N 206-031-314-037S, AND FITTING P/N 206-031-392-101S.
